| Catalog Number |
121932148 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during the surgery, it was found that the insert could not be locked.Another device was used to complete the surgery.There was a twenty (20) minutes delay.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary could not lock the insert.It was reported that during the surgery, it was found that the insert could not be locked (as the photo shows).Another device was used to complete the surgery.There was a 20 min delay.There were no adverse consequences to the patient.No additional information could be provided.¿the product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment "pc-(b)(4)".The photo investigation revealed that only one side of the pinn mar +4 10d 32idx48od could be observed on the evidence provided and nothing indicative of a device nonconformance could be identified on it.With information provided, the reported condition could not be confirmed and a potential cause was not established.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the pinn mar +4 10d 32idx48od would have not contributed to the complained device issue.Based on the investigation findings it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device m50p97 lot number, and no non-conformances nor manufacturing irregularities were identified.Device history batch null device history review a manufacturing record evaluation was performed for the finished device m50p97 lot number, and no non-conformances nor manufacturing irregularities were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary could not lock the insert.It was reported that during the surgery, it was found that the insert could not be locked (as the photo shows).Another device was used to complete the surgery.There was a 20 min delay.There were no adverse consequences to the patient.No additional information could be provided.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection revealed little scratches on the concave surface of the pinn mar +4 10d 32idx48od, indicative that the device was attempted to be implanted.However, this condition does not represent any device nonconformance.A dimensional inspection was performed for the pinn mar +4 10d 32idx48od and met specifications*.A functional test was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device m50p97 lot number, and no non-conformances nor manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the pinn mar +4 10d 32idx48od would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device m50p97 lot number, and no non-conformances nor manufacturing irregularities were identified.Device history review a manufacturing record evaluation was performed for the finished device m50p97 lot number, and no non-conformances nor manufacturing irregularities were identified.